# SDR CALA2018070301554

- Difficulty date: June 30, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 73,687 hours, 28,527 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 4NS102364646
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEPL HARNESS ROWS 29-31 DAMAGED. REMOVED AND REPLACED EEPL CABLE AT SEAT ROW 29-31 IAW AMM 33-51-22-400-802C1.
